# SDR SIMA20150712003

- Difficulty date: July 12, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 28,984 hours, 20,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR EMER LIGHT INOPERATIVE.  LT AFT EXTERIOR EMER LIGHT DEFERRED.  REPLACED LAMP IN LT AFT EXTERIOR EMER LIGHT ASSEMBLY IAW AMM 33-51-15.  OPERATIONS CHECKED OK.  MEL RESTORED.
